# SDR 00FDEA00038

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-21 - ON T/O DUR GEAR RETRACT, RMG DOOR ON 2ND OFF PNL AND RED DOOR LIGHT ON GEAR LIGHT PNL REMAIN ILLUM.  LIGHTS WENT OUT AFT RED TABS.  TROUBLESHOT GEAR DOOR POSITION IND (WARNING) PER 727 MM 32-61-001-1 WITH NO DEFECTS NOTED.  OK FOR SERVICE.
